Journal of Faculty of Science, Hokkaido Imperial University. Series I. Mathematics

SUR L' UNICITÉ DE LA SOLUTION D'UNE ÉQUATION DIFFÉRENTIELLE ORDINAIRE

Masuo Hukuhara

Full-text: Open access

Article information

Source
J. Fac. Sci. Hokkaido Imp. Univ. Ser. I Math., Volume 3, Number 3-4 (1935), 213-218.

Dates
First available in Project Euclid: 10 July 2018

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1531209942

Digital Object Identifier
doi:10.14492/hokmj/1531209942

Zentralblatt MATH identifier
0013.40002

Citation

Hukuhara, Masuo. SUR L' UNICITÉ DE LA SOLUTION D'UNE ÉQUATION DIFFÉRENTIELLE ORDINAIRE. J. Fac. Sci. Hokkaido Imp. Univ. Ser. I Math. 3 (1935), no. 3-4, 213--218. doi:10.14492/hokmj/1531209942. https://projecteuclid.org/euclid.hokmj/1531209942


Export citation